# SDR USAA2011050591763

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 35,781 hours, 12,968 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: D57259005206
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SUPPORT RIB 5 FORWARD LUG IS CRACKED.    REPLACED LEFT MAIN LANDING GEAR SUPPORT FITTING IAW EA 102987 & 202985.
